55227

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Completion of the classification of generic singularities of geodesic flows in two classes of metrics

ISBN/ISSN: 

1064-5632

DOI: 

10.1070/IM8723

Наименование источника: 

  • Izvestiya: Mathematics

Обозначение и номер тома: 

Т. 83, вып. 1

Город: 

  • Moscow

Издательство: 

  • Pleades Publishing, Ltd.

Год издания: 

2019

Страницы: 

104-123
Аннотация
This is the final paper in a series devoted to generic singularities of geodesic flows for two-dimensional pseudo-Riemannian metrics of changing signature and metrics induced from the Euclidean metric of the ambient space on surfaces with a cuspidal edge. We study the local phase portraits and the properties of geodesics at degenerate points of a certain type. This completes the list of singularities in codimensions 1 and 2.

Библиографическая ссылка: 

Павлова Н.Г., Ремизов А.О. Completion of the classification of generic singularities of geodesic flows in two classes of metrics // Izvestiya: Mathematics. 2019. Т. 83, вып. 1. С. 104-123 .

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: